# SDR SWAA2022092746316

- Difficulty date: August 25, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE AFT CORNER AFT CARGO COMPARTMENT 2022-441553 / [01] DIGITAL CALIPER P/N: 500-197-30 S/N: A18229508; DUE DATE: 29-SEP-22.;[02] REPAIR SCUFF PLATE AFT CORNER AFT CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW;[03] CORRECTED STEP 2: REPAIRED SCUFF PLATE AFT CORNER AFT CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW;[04] STEP 3 VERIFIED AND CORRECTIVE ACTION COMPLETED : CORRECTED STEP 2: REPAIRED SCUFF PLATE AFT CORNER AFT CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW .
